MathSciNet Relay Station
MathSciNet bibliographic data
MR1887719 26A33 (34A25 35C05)
Tu, Shih-Tong; Chyan, Ding-Kuo; Srivastava, H. M. Some families of ordinary and partial fractional differintegral equations. Integral Transform. Spec. Funct. 11 (2001), no. 3, 291–302.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement